# SDR AALA20150219013

- Difficulty date: February 19, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- Aircraft time: 67,262 hours, 35,038 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J2528
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, NO EMER DECLARED & LANDING UNEVENTFUL.  ACFT WAS NOT OVERWEIGHT.  RT ENG PRESS RATIO WENT TO ZERO ON ROTATION.  THEN AT 300 - 400 FEET ALTITUDE, BOTH DIGITAL FLIGHT GUIDANCE SYS WERE LOST WITH CB`S POPPING.  R & R RT ENG CSD & GEN IAW AMM 24-10-01. REPLACED GEN CONTROL UNIT IAW AMM 24-20-01.  SYS CHECKED NORMAL.  ALSO REFERENCE SDR AALA20150223011.
